International Journal of Medical, Dental, and Allied Health Sciences

International Journal of Medical, Dental, and Allied Health Sciences (IJMDAS) is a monthly double-blind peer-reviewed open access international journal published for scholars, practitioners, and students. The Journal welcomes original research articles, book reviews, commentaries, correspondence, review articles, technical notes, short communications, case studies and books relevant to the fields of Medical, Dental and Allied Health Sciences,

Call for Papers
Vol. 2, Issue 12

Last Date of Submission: 15th December 2020